# SDR CA060605011

- Difficulty date: May 29, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 11,749 hours
- Engine: Lyc LTS101600A2
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 430110116
- Condition: Malfunctioned
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HELICOPTER STARTED NORMALLY BUT WHEN THE THROTTLE WAS ADVANCED TO THE GATE (100 PERCENT NR), THE MAIN ROTOR STARTED OVERSPEEDING (400 RPM APPROX). THE THROTTLE WAS THEN PULLED BACK AND THE ROTOR SPEED DROPPED. WHEN THE THROTTLE WAS ADVANCED INTO THE GATE AGAIN, THE NR STARTED OSCILLATING BETWEEN 360 AND 400 NR WITH NO INPUT FROM THE THROTTLE OR COLLECTIVE. THE GOVERNOR WAS REPLACED AND THE PROBLEM WENT AWAY. (TC NR 20060605011)
